# SDR 96ZZZX1118

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Raphael Aviation Services LLC, repair station RA1R822D
- Engine: Cfmint CFM563B2
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 3053556220
- Condition: Damaged
- Location: Hpt Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FROM SERVICE DUE TO IN-FLIGHT SHUT DOWN.  DISASSEMBLY OF THE ENGINE REVEALED THE NR 4 BEARING AREA WITHIN THE HPT ROTOR REAR SHAFT AND LPT NR 4 BEARING ROTATING SEALS HAD HEAVY DAMAGE.  FURTHER INVESTIGATION IS IN PROCESS AT AVIALL.
